# SDR AALA20111208TUL11

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK REPAIR DOUBLER DOES NOT CONTINUE UNDER THE 1720 LEFT ANGLE BETWEEN LEFT BUTTLINE TO RIGHT BUTTLINE 64.  DOUBLER INSTALLED PER SRM 53-60-51-2 REPAIR 2 AND EA B757-53-020644.
